Lake Oswego, OR
A member asked:
I was started on add medications about 2 years ago. i was given vyvanse for daily use and a generic adderall for as needed studying. my memory is extremely concerning now as even simple short term tasks i forget, while i'm speaking i can't find words, and just opening my computer or phone i forget what application i was going to use. is there a connection between my memory and the medications and is there something else i can do to help myself? memory worsening & add medications?
2 doctor answers • 3 doctors weighed in
Dr. Gabriela Centurionanswered
35 years experience
It might.: Stimulants do not worsen memory, with the exception,some studies suggest, in people without ADHD. Depression,anxiety and many medications can impair memory.Lack of adequate sleep and food intake can worsen memory as well. A consultation to rule out the coexistence of other conditions is advisable
38 viewsAnswered >2 years ago
Dr. Kate Erwinanswered
A US doctor answeredLearn more
See your doctor: Please talk to your doctor about this. Too much of a stimulant can cause a variety of problems. It is important to rule out non-medication related issues that may be present, as well. Best of luck!
31 viewsReviewed >2 years ago
Last updated Oct 31, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.